# SDR 01FDEA00605

- Difficulty date: July 25, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CHORD BS 1050 FLOORBEAM RBL 35, RBL 12, RBL 18, WL 208.  *S/D*  REMOVED AND REPLACED UPPER CHORD PER SRM 53-10-8.
